Alert archive / Utah / Flash Flood Watches in 2014

Flash Flood Watch 3, NWS Salt Lake City, UT

July 15, 2014

NWS Salt Lake City, UT issued this flash flood watch at Jul 15, 2014, 3:41 AM MDT. It took effect at Jul 15, 2014, 12:00 PM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jul 15, 2014, 3:41 AM MDT (09:41 UTC)
In effect from
Jul 15, 2014, 12:00 PM MDT
Expired
Jul 15, 2014, 9:54 PM MDT
In force
10 hr
Issued by
NWS Salt Lake City, UT
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

492 
WGUS65 KSLC 150941
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
341 AM MDT TUE JUL 15 2014

UTZ010-012-013-019>021-517-518-152200-
/O.NEW.KSLC.FF.A.0003.140715T1800Z-140716T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE...
EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB...
ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA...
PANGUITCH...BRYCE CANYON
341 AM MDT TUE JUL 15 2014

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL AND SOUTHERN
  UTAH...INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...CASTLE
  COUNTRY...THE CENTRAL MOUNTAINS...SAN RAFAEL SWELL...AND THE
  WASATCH PLATEAU AND BOOK CLIFFS. IN SOUTHERN UTAH...THE GLEN
  CANYON RECREATION AREA AND LAKE POWELL...SOUTH CENTRAL
  UTAH...UTAHS DIXIE AND ZION NATIONAL PARK...AND THE SOUTHERN
  MOUNTAINS.

* FROM NOON MDT TODAY THROUGH THIS EVENING

* SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL AND SOUTHERN
  UTAH TODAY. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
  HEAVY RAINFALL.

* THE FLASH FLOOD THREAT IS GREATEST IN SLOT CANYONS...SLICK ROCK
  AREAS...NORMALLY DRY WASHES AND SMALL STREAMS IN STEEP TERRAIN.
  DEBRIS FLOWS ARE ALSO POSSIBLE NEAR RECENT BURN SCARS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
141 
WGUS65 KSLC 151729
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1129 AM MDT TUE JUL 15 2014

UTZ010-012-013-019>021-517-518-152200-
/O.CON.KSLC.FF.A.0003.140715T1800Z-140716T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE...
EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB...
ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA...
PANGUITCH...BRYCE CANYON
1129 AM MDT TUE JUL 15 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL AND SOUTHERN UTAH...ROUGHLY SOUTH AND EAST
  OF A LINE FROM CEDAR CITY TO HEBER CITY.

* UNTIL 10 PM MDT THIS EVENING

* SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER CENTRAL
  AND SOUTHERN UTAH THROUGH THIS EVENING. THESE THUNDERSTORMS
  WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL.

* THE FLASH FLOOD THREAT IS GREATEST IN SLOT CANYONS...SLICK 
  ROCK AREAS...NORMALLY DRY WASHES AND SMALL STREAMS IN STEEP 
  TERRAIN. DEBRIS FLOWS ARE ALSO POSSIBLE NEAR RECENT BURN 
  SCARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
484 
WGUS65 KSLC 152031
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
231 PM MDT TUE JUL 15 2014

UTZ010-012-013-019>021-517-518-160400-
/O.CON.KSLC.FF.A.0003.000000T0000Z-140716T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE...
EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB...
ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA...
PANGUITCH...BRYCE CANYON
231 PM MDT TUE JUL 15 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL AND SOUTHERN UTAH...ROUGHLY SOUTH AND EAST
  OF A LINE FROM CEDAR CITY TO HEBER CITY.

* UNTIL 10 PM MDT THIS EVENING

* SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER 
  CENTRAL AND SOUTHERN UTAH THROUGH THIS EVENING. THESE 
  THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. 

* THE FLASH FLOOD THREAT IS GREATEST IN SLOT CANYONS...SLICK 
  ROCK AREAS...NORMALLY DRY WASHES AND SMALL STREAMS IN STEEP 
  TERRAIN. DEBRIS FLOWS ARE ALSO POSSIBLE NEAR RECENT BURN 
  SCARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
855 
WGUS65 KSLC 160354
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
954 PM MDT TUE JUL 15 2014


UTZ010-012-013-019>021-517-518-160500-
/O.CAN.KSLC.FF.A.0003.000000T0000Z-140716T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE...
EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB...
ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA...
PANGUITCH...BRYCE CANYON
954 PM MDT TUE JUL 15 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH...SOUTHERN
UTAH AND SOUTHWEST UTAH HAS BEEN CANCELLED. SHOWERS AND ISOLATED
THUNDERSTORMS WILL CONTINUE ACROSS SOUTHWEST AND CENTRAL
OVERNIGHT. A FEW OF THESE LINGERING SHOWERS AND STORMS COULD
PRODUCE LOCALLY HEAVY RAINFALL AND MINOR FLOODING.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Jul 14, 9:35 PM MDT, 6 hours 6 minutes earlier.

Area forecast discussion, Jul 14, 9:35 PM MDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
935 PM MDT MON JUL 14 2014

.SYNOPSIS...THE SOUTHERN END OF A TROUGH MOVING THROUGH THE
NORTHERN ROCKIES WILL INTERACT WITH MONSOON MOISTURE OVER CENTRAL
AND SOUTHERN UTAH TUESDAY. A GENERALLY DRIER NORTHWEST FLOW WILL
BECOME ESTABLISHED OVER MOST OF THE AREA WEDNESDAY AND THURSDAY.

&&

.DISCUSSION...CONVECTION ORGANIZED OVER SOUTHERN IDAHO AND
NORTHEASTERN NEVADA EARLIER THIS AFTERNOON AS ADVERTISED...BUT
ORGANIZATION DISSIPATED RAPIDLY WITHIN A MORE STABLE ENVIRONMENT
ACROSS THE NORTHWEST DESERTS/SALT FLATS EARLY EVE. VERY HIGH
DCAPE VALUES NOTED IN SPC MESOANALYSIS AIDED STRONG DOWNDRAFTS
NEARLY SIMULTANEOUSLY FROM THE UTAH/IDAHO BORDER SOUTHEAST TO
WENDOVER CREATING A VERY WELL ORGANIZED OUTFLOW TRACKING
SOUTHEAST. SAID OUTFLOW WAS RESPONSIBLE FOR THE STRONG GUSTS AND
BLOWING DUST ACROSS ALL OF THE WASATCH FRONT WEST THROUGH DUGWAY
OVER LAST FEW HOURS. THIS OUTFLOW HAS SINCE DISSIPATED OVER UTAH
COUNTY BUT REMNANT SHALLOW CONVECTION ACROSS THE FAR NORTH COULD
SPAWN ISOLATED MICROBURST OVER THE NEXT HOUR OR SO. MINOR UPDATES
TO WIND GRIDS AS NORTHERLY FLOW SHOULD PERSIST ACROSS THE WASATCH
THROUGH THE EVE OUTSIDE OF SAID MICROBURST POTENTIAL.

DOWN SOUTH SOME HEAVY RAINERS WERE NOTED FROM BRIAN HEAD ACROSS ON
DOWN TO PARAWON BUT FOR THE MOST PART MISSED THE MORE FLASH FLOOD
PRONE AREAS. THE STRONGEST CONVECTION OF THE DAY WAS NOTED IN
CASTLE COUNTY THIS EVENING...AND THOUGH WEAKER AT THIS TIME WILL
REMAIN AT LEAST SOMEWHAT ACTIVE THROUGH THE NIGHT DUE TO A
FAVORABLE ENVIRONMENT BENEATH THE MID LEVEL RIDGE AXIS IN PLACE.
UPDATED TO INCREASE POPS THERE AS THE OTHER MINOR CHANGE TO
PREVIOUS FORECAST.

DRIVING FORCE BEHIND TODAYS CONVECTION WAS THE INTERACTION OF THE
SLOW MOVING UPPER LOW OVER THE NORTHERN ROCKIES AND THE ELONGATED
HIGH CENTERED OVER THE UTAH/NEVADA BORDER. AFOREMENTIONED LOW WILL
GRADUALLY ROLL OVER THE HIGH TONIGHT DRAWING THE WEAK SURFACE
TROUGH NOTED IN MSAS SURFACE ANALYSIS OVER NE NEVADA SOUTHEAST
THROUGH NORTHERN UTAH BY MIDDAY TUESDAY...WITH DRIER AIR IN WAKE.
AREAS SOUTH OF THIS BOUNDARY WILL BE QUITE ACTIVE TOMORROW WERE
CONFLUENCE SETS UP...ROUGHLY I-70 AND POINTS SOUTH. ELEVATED FLASH
FLOOD POTENTIAL TOMORROW AFTERNOON IS THE GREATEST CONCERN AT THIS
TIME.

SENSIBLE WEATHER QUIETS DOWN WED/THU AS THE DRIER AIRMASS WILL
CONTINUE TO SPREAD SOUTHWEST ACROSS MOST ALL OF THE STATE. TEMPS
LARGELY RUNNING THROUGH CLIMO THROUGH THIS PERIOD.

SHOULD NOT SEE A RETURN OF MOISTURE UNTIL FRIDAY-WEEKEND. AFTER
RESIDING OVER THE NORTHERN MEXICO THROUGH MIDWEEK...THE HIGH WILL
REESTABLISH ITSELF IN THE VICINITY OF THE 4-CORNERS ALLOWING A
MORE FAVORABLE TRAJECTORY TO TAP MONSOONAL MOISTURE.

&&

.AVIATION...LIGHT NORTHWEST OR LIGHT AND VARIABLE WINDS WILL
REMAIN IN PLACE AT THE KSLC TERMINAL THROUGH 04/05Z BEFORE
RETURNING TO THE SOUTH FOR THE OVERNIGHT HOURS. A 20 PERCENT
CHANCE EXISTS THAT NEARBY SHOWERS WILL CREATE ERRATIC WIND GUSTS
THROUGH 07Z HOWEVER.

&&

.FIRE WEATHER...ISOLATED THUNDERSTORMS...SOME OF WHICH WILL BE
DRY...WILL OCCUR OVER NORTHWEST UTAH THIS EVENING. THUNDERSTORMS
OVER SOUTHERN UTAH WILL LIKELY HAVE WETTING RAINS WITH THEM. THE
RIDGE OF HIGH PRESSURE OVER THE REGION TODAY WILL BE NUDGED
SOUTHWEST ALLOWING A DRIER NORTHWEST FLOW TO PREVAIL ACROSS THE
REGION BEGINNING WITH THE NORTHWEST TUESDAY AND ACROSS THE REMAINDER
OF THE REGION WEDNESDAY THROUGH THURSDAY. RELATIVE HUMIDITY VALUES
NEARING 10 PERCENT ARE EXPECTED OVER THE WESTERN AND EAST CENTRAL
VALLEYS WEDNESDAY AND THURSDAY...WHILE RH READINGS NEAR 20 PERCENT
ARE EXPECTED IN THE MOUNTAINS. SOME MOISTURE RETURNS LATE FRIDAY
INTO SATURDAY...BUT THIS WILL BE SHORT LIVED AS A DRY SOUTHWEST FLOW
IS EXPECTED TO DEVELOP BY LATE IN THE WEEKEND.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

MERRILL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 14, 5:02 AM MDT, 22 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
502 AM MDT MON JUL 14 2014

UTZ001>016-019>021-517-518-WYZ021-151230-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
502 AM MDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL REMAIN MOSTLY CONFINED TO SOUTHERN
UTAH TODAY. LOCALLY HEAVY RAIN WILL ACCOMPANY THE STRONGER STORMS
ACROSS FAR SOUTHERN UTAH...BRINGING AN ELEVATED THREAT OF FLASH
FLOODING TO THE MOST PRONE AREAS SUCH AS SLOT CANYONS.

SHOWERS WILL START TO SPREAD INTO NORTHERN UTAH OVERNIGHT...WITH
THE GREATEST THREAT THERE BEING LOCAL GUSTY OUTFLOW WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS WILL BE MORE WIDESPREAD ON TUESDAY AS
MOISTURE INCREASES AREAWIDE. AREA SUCH AS SLOT CANYONS...DRY
WASHES...AND BURN SCARS ACROSS SOUTHERN AND CENTRAL UTAH WILL SEE
AN INCREASED THREAT OF FLASH FLOODING. DRIER AIR WILL THEN QUICKLY
MOVE INTO THE AREA BEGINNING WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Local storm report, Jul 15, 12:16 AM MDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1216 AM MDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     NON-TSTM WND GST 7 SW AMERICAN FORK      40.31N 111.89W
07/14/2014  M62 MPH          UTAH               UT   MESONET

&&

LVERZEL
Local storm report, Jul 15, 12:56 AM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1256 AM MDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND GST     46 ENE EVANSTON         41.51N 110.14W
07/14/2014  M65.00 MPH       UINTA              WY   MESONET

            CHURCH BUTTE-6743 FT SENSOR

0715 PM     TSTM WND GST     24 W OGDEN              41.23N 112.43W
07/14/2014  M72.00 MPH       BOX ELDER          UT   MESONET

            PROMONTORY POINT-6926 FT SENSOR

0715 PM     TSTM WND GST     37 W TOOELE             40.53N 113.01W
07/14/2014  M59.00 MPH       TOOELE             UT   MESONET

            WIG MOUNTAIN-4352 FT SENSOR

0725 PM     TSTM WND GST     49 WSW OGDEN            40.95N 112.83W
07/14/2014  M60.00 MPH       TOOELE             UT   MESONET

            SALT FLATS-4265 FT SENSOR

0737 PM     TSTM WND GST     7 SW AMERICAN FORK      40.31N 111.89W
07/14/2014  M62.00 MPH       UTAH               UT   MESONET

            SARATOGA SPRINGS-4787 FT SENSOR

0750 PM     TSTM WND GST     13 SW DUGWAY            40.10N 112.92W
07/14/2014  M59.00 MPH       TOOELE             UT   MESONET

            CAMEL BACK MTN-5077 FT SENSOR

0840 PM     TSTM WND GST     50 WNW MAGNA            40.98N 112.97W
07/14/2014  M63.00 MPH       TOOELE             UT   MESONET

            I-80 AT GRASSEY-4650 FT SENSOR

&&

LVERZEL

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 6:11 PM MDTSpecial Weather StatementSLCTooele64 min
Jul 14, 6:29 PM MDTSpecial Weather StatementSLCDavis, Salt Lake61 min
Jul 14, 7:20 PM MDTSpecial Weather StatementSLCEmery25 min
Jul 14, 7:30 PM MDTSpecial Weather StatementSLCUtah30 min
Jul 15, 2:05 PM MDTFlash Flood WarningSLCWayne3 hr
Jul 15, 2:17 PM MDTRed Flag WarningSLCCarbon, Emery32 hr
Jul 15, 3:51 PM MDTFlash Flood WarningSLCCarbon, Duchesne3 hr
Jul 15, 4:17 PM MDTFlash Flood WarningSLCWashington3 hr
Jul 15, 4:46 PM MDTFlash Flood WarningSLCKane3 hr
Jul 15, 5:40 PM MDTFlash Flood WarningSLCGarfield4 hr

Nearby

Flash Flood Watches in Utah, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.